Applications of the Ferguson-Like Curve and Coons-Like Patches


(*) Corresponding author


Authors' affiliations


DOI's assignment:
the author of the article can submit here a request for assignment of a DOI number to this resource!
Cost of the service: euros 10,00 (for a DOI)

Abstract


A kind of Ferguson-like curve and two kinds of Coons-like patches, including the C-Ferguson curve, PC-Coons patch, and HC-Coons patch, are briefly introduced in this paper firstly. And then, some applications of the presented curve and patches are mainly discussed. When the boundary conditions are chosen appropriately, the Ferguson-like curve can exactly represent some conics and transcendental curves, and the two Coons-like patches can exactly represent helicoid and catenoid respectively.
Copyright © 2013 Praise Worthy Prize - All rights reserved.

Keywords


Ferguson-Like Curve; Coons-Like Patch; Shape Parameter; Application

Full Text:

PDF


References


A. A. Sewisy, Detection of lines in images by curve fitting using hough transform, (2007) International Review on Computers and Software (IRECOS), 2 (4), pp. 342-349.

Li, X., Li, C., Li, S., Jiang, S., Contact dynamics analysis of helical gear based on precise tooth surface model, (2012) International Review on Computers and Software (IRECOS), 7 (3), pp. 1215-1220.

J. W. Zhang, C-curves: an extension of cubic curves, Computer Aided Geometric Design, Vol. 13, n.3, pp. 199–217, 1996.

E. Mainar, J. M. Pena, A basis of C-Bézier splines with optimal properties, Computer Aided Geometric Design, Vol. 19, n. 4, pp. 291–295, 2002.

Q. Y. Chen, G. Z. Wang, A class of Bézier-like curves, Computer Aided Geometric Design, Vol. 20, n.1 , pp. 29–39, 2003.

G. Z. Wang, Q. Y. Chen, M. H. Zhou, NUAT B-spline curves, Computer Aided Geometric Design, Vol. 21, n.2, pp. 193–205, 2004.

X. -A. Han, Y. C. Ma, X. L. Huang, The cubic trigonometric Bézier curve with two shape parameters, Applied Mathematics Letters, Vol. 22, n.2, pp. 226-231, 2009.

J. C. Li, D. B. Zhao, B. J, Li, G. H. Chen, A family of quasi-cubic trigonometric curves, Journal of Information and Computational Science, Vol. 7, n.13 , pp. 2847-2854, 2010.

L. L. Yan, J. F. Liang, A class of algebraic-trigonometric blended splines, Journal of Computational and Applied Mathematics, Vol. 235, n.6, pp. 1713–1729, 2011.

Y. G. Lü, G. Z. Wang, X. N Yang, Uniform hyperbolic polynomial B-spline curves, Computer Aided Geometric Design, Vol. 19, n.6, pp. 379–393, 2002.

Y. J. Li, G. Z. Wang, Two kinds of B-basis of the algebraic hyperbolic space, Journal of Zhejiang University (Science), Vol. 6A, n.7, pp. 750–759, 2005.

X. M. Liu, W. X. Xu, Y. Guan, Y. Y. Shang, Hyperbolic polynomial uniform B-spline curves and surfaces with shape parameter, Graphical Models, Vol. 72, n.1, pp. 1-6, 2010.

J. C. LI, B. J. LI, L. YANG, Two kinds of Coons-like patch with shape parameters, Proceedings 2011 IEEE International Conference on Computer Science and Automation Engineering (Page: 24 Year of Publication: 2011 ISBN: 978-1-4244-8725-7).


Refbacks

  • There are currently no refbacks.



Please send any question about this web site to info@praiseworthyprize.com
Copyright © 2005-2023 Praise Worthy Prize